# SDR SWAA2025122942805

- Difficulty date: December 5, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 71,125 hours, 42,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED BS 540, LBL 24 UPPER SECTION. REFER TO FAULT TTG8Q0197Q2R WHERE EA 25-157-03419 WAS ADDED AS A SUBTASK.  C/W REPLACEMENT STIFFENER AT LBL 24 IAW SRM 51-40-02-0G-0 & DWG 111A2001 REV -.  REMOVED AND REPLACED VERTICAL STIFFNER AT BS 540 LBL 24 IAW SRM 51-40-02-0G-0, AND DWG 111A2001 REV-.
